# SDR ASAA2019121841598

- Difficulty date: December 14, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,591 hours, 15,035 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10415
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 42,715 hours, 12,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START #1 "PACK" OVHD LIGHT ILLUMINATED / "AIR COND" MC. GROUNDED - YES. #1 CONTROLLER FAULTS THE TEMPERATURE CONTROL VALVE. THE FAULT WILL NOT RESET ON BOX AFTER RUNNING VERIFY. IN THE COCKPIT THE PACK LIGHT DOES GO OUT AFTER RESETTING THE SIX PACK. PERFORMED BITE TEST OF L/H PACK ZONE CONTROLLER, NO CURRENT FAULTS RECORDED, REF B737-800 AMM TASK 21-61-00. REMOVED AND REPLACED L/H TEMPERATURE CONTROL VALVE. OPS TEST GOOD. REF AMM 21-51-10.
